# SDR SWIA202264153

- Difficulty date: January 8, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 333-349 AT STR 26L HAS AROUND FASTENER HOLES   (C CHECK RO 02-03-22)   REPLACED INTERCOSTAL FS333 - FS349 AT STR 26L. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
